# SDR FDEA200908213068

- Difficulty date: August 21, 2009
- Submitted: August 24, 2009
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24330
- Aircraft time: 52,447 hours, 30,243 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 146N53979
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT BS 1300, STR 26L BELOW TRANSITION PANEL SUPPORT ANGLE CORRODED. CORROSION ON SUPPORT ANGLE AT BS 1300 FOUND EXCEEDED SRM ALLOWABLE DAMAGE LIMITS. SUPPORT ANGLE REMOVED AND REPLACED IAW SRM 51-40-02 REV 97.  REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100 CRITERIA.
